# SDR AALA202211025573

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737
- Aircraft serial: 29505
- Aircraft time: 62,159 hours, 25,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OVER WING FORWARD EMERGENCY EXIT EXTERIOR EMERGENCY LIGHT INOPERATIVE. REPLACED LAMP.
